# SDR AALA202407155048

- Difficulty date: July 13, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N972UY
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 49,018 hours, 18,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND SEAT 19ABC AND 20ABC WHITE EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED 15WL EMERGENCY BATTERY PER AMM 33-51-38.
